# SDR DALA2025100607267

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AT FR64, Y-1292 SEAT TRACK OUTBOARD FLANGE WITH CORROSION.   PERFORMED PERMANENT REPAIR AT PAX CABIN FR64, Y-1292 SET TRACK IAW A319 SRM TASK 53-41-15-300-003. (1234374).
